A 26-year-old female asked:
When i got off of effexor (venlafaxine) i developed fibrocystic breasts and have patches of rough bumpy skin on my thighs, could birth control help?
1 doctor answer • 1 doctor weighed in
Family Medicine 45 years experience
Possibly: Skin disorders can go either way under the environment of oral contraceptives. Acne is an example. Although what you describe does not sound like acne, it might easily be influenced one way or the other by the radical change in hormonal milieu induced by oral contraceptives.
3.4k viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.